# SDR COEA2016120553801

- Difficulty date: December 5, 2016
- Submitted: December 8, 2016
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 35,663 hours, 39,604 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Ovrspeed Limiter
- Part number: 8210161C
- Part serial: 2483604
- Condition: Failed
- Location: Propeller
- Part time: 4,653 hours, 4,058 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE CREW NOTICED THE NR 1 ENGINE WAS HAVING TORQUE FLUCTUATIONS AND SURGES.  THE CREW ELECTED TO RETURN TO DEPARTURE.  THE AIRCRAFT WAS GROUNDED.  REMOVED AND REPLACED PROPELLER OVERSPEED GOVERNOR. OPS CHECKED GOOD.
